Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 57-61

On complex L1-predual spaces

Department of Mathematics, University of Nairobi, P.O. Box 30197, Nairobi, Kenya

Received 12 November 1985; Revised 30 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Mrinal Kanti Das, “A Note on Complex L-Predual Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 379–382, 1990. View at Publisher · View at Google Scholar